# SDR P5CA9600242

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Lt Aileron
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK, DURING FLIGHT CONTROL CHECK, FLIGHT CREW OBSERVED THAT LEFTHAND OUTBOARD AILERON DID NOT MOVE WITH FLAPS DOWN, RETURNED TO BLOCKS.  CLEANED ELECTRICAL PLUG ON AILERON LOCKOUT ACTUATOR, OPERATIONAL CHECK SATISFACTORY PER MM 27-00-00.
